# SDR SWAA2015032637811

- Difficulty date: February 19, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917624
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD DOOR FRAME FITTING CRACKED AT BS 1053, LONGERON 17L.  R & R FITTING IAW DWG & SRM.
